# SDR FDEA2018122193562

- Difficulty date: December 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 86,256 hours, 30,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Part number: SX657932
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY PNEUMATIC ACTUATION CHECK FAILED. FOUND L1 EMERGENCY AIR MOTOR CHAIN MISSING. REPLACED CHAIN IAW CMM 52-11-09.   PNEUMATIC TEST CHECK GOOD IAW AMM 52-10-01-2
